Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had vertigo, diagnosed kidney infection, klebsiella pneumoniae, tachycardia. Cause?

Five weeks ago I nearly passed out in the shower and then had vertigo (non inner ear ) that lasted three and a half weeks...I was diagnosed with a kidney infection ( Klebsiella pneumoneae). While the vertigo has cleared up I am still left with tachycardia on standing. Cardiologist says no heart problem found. What can be causing this. I can t function
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome and thanks for entrusting your query here at Healthcaremagic!
I am Dr. Prasad Akole (Critical Care Expert- and am glad to address to your query here.

A bad kidney infection with klebsiella and sepsis can cause this.
A low diastolic BP or anaemia can cause dizziness, tachycardia and fatigue. Lingering infection can cause these.
Do you have any fever, vomiting?
What are your latest reports like?
Were you declared clear of infection?
There are many differentials.

If you can load more information in a direct query to me at
I would be able to guide you better.

Remedy depends on the underlying cause.

I hope to have answered your query satisfactorily. I would be glad to answer any further queries. Please ask for any clarifications before closing and rating this query.

Good Luck! Thank you!!
Answered: Fri, 5 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor